# SDR FDEA201810102836

- Difficulty date: October 10, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7087511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT AFT FLOOR PANEL SUPPORT FOUND CRACK AT STATION 1902 X = 27. FLOOR SUPPORT REMOVED AND REPLACED WITH NEW FABRICATED FLOOR SUPPORT FROM STATION 1887 TO STATION 2007, X=27 PER AMM 20-50-02. NEW FLOOR SUPPORT FABRICATED PER DRAWING AGA 7087 REVSION P. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
